# SDR SWAA2020042743797

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 19,838 hours, 8,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***DELAY ONLY*** CABIN FLOOR PANEL REPLACEMENT DUE TO POPPING / REPLACED FLOOR PANEL
